Logotipo de Universidad de Sevilla
VICERRECTORADO DE INVESTIGACIÓN
Logotipo Andalucía Tech
Letras Universidad de Sevilla

Ficha personal - María Anguiano Moreno


María Anguiano Moreno
Email: Solicitar correo
Página personal: https://anguiano.fr/
Perfil en ORCID: 0000-0002-7875-1854
Perfil en ResearcherID: L-3661-2014

Grupo de Investigación: Analisis Matematico
Departamento/Unidad: Análisis Matemático
Situación profesional: Profesora Ayudante Doctora

Responsable de los siguientes proyectos/ayudas en la US:

  • Plan Propio:
    • Ayuda para estancia Comportamiento Asintótico de Atractores para Ecuaciones en Derivadas Parciales sobre Dominios Delgados (PP2013-1458)
    • Estancia: Institut für Mathematik J.W. Goethe Universität (Frankfurt am Main - Alemania) (PP2011-05-087)

Participa en los siguientes proyectos/ayudas en la US:

  • Proyectos:
    • Analysis of moving incompressible fluid interfaces (FLUID-INTERFACE) (2551/0791 - Otro Investigador)
    • Analisis y Aplicaciones de Sistemas Dinamicos no Autonomos y Estocasticos (P12-FQM-1492 - Investigador)
    • Formación de Singularidades en Interfases de Flujos Incomprensibles (P12-FQM-2466 - Contratado)
    • Estudio de los Sistemas Dinámicos no Autónomos y Estocásticos, y Aplicaciones (MTM2011-22411 - Investigador)
    • Sistemas Dinámicos Estocásticos y no Autónomos, y Aplicaciones (P07-FQM-02468 - PIF)

  • Ayudas:
    • Incentivo al Grupo de Investigación FQM-314 (2011/FQM-314 - Investigador)
    • Incentivo al Grupo de Investigación FQM-314 (2010/FQM-314 - Investigador)
    • Ayuda a la Consolidación del Grupo de Investigación FQM-314 (2009/FQM-314 - Investigador)
    • Análisis cualitativo de EDPs de evolución no autónomas y aplicaciones (HF2008-0039 - Investigador)

Cobertura de la base de datos de proyectos, véase aqui


Publicaciones:

Libros
Anguiano, María:
Atractores para EDP Parabólicas no Lineales y no Autónomas en Dominios no Acotados. Attractors for Nonlinear and Non-Autonomous Parabolic Pdes in Unbounded Domains. Vicerrectorado de Postgrado y Doctorado de la Universidad de Sevilla. 2011. ISBN 978-8-46-947716-8

Anguiano, María, Franco Coronil, Daniel, Chacón Vera, Eliseo, Garrido Atienza, María José, Marín Rubio, Pedro, et. al.:
Asignaturas en la Red 2010-2011: Informática Aplicada a la Biología. - Sevilla - España. Universidad de Sevilla. Secretariado de Recursos Audiovisuales y Nuevas Tecnologías (Sav). 2011. ISBN 978-84-695-2060-4

Capítulos en Libros
Anguiano, María, Bunoiu, Renata:
On the flow of a viscoplastic fluid in a thin periodic domain. Pag. 15-24. En: Integral Methods in Science and Engineering. Springer Nature Switzerland AG. 2019. ISBN 978-3-030-16076-0

Anguiano, María, Caraballo Garrido, Tomás, Real Anguas, José, Valero Cuadra, José:
Pullback attractors for nonautonomous dynamical systems. Pag. 217-225. En: Differential and Difference Equations with Applications. Springer-Verlag New York. 2013. ISBN 978-1-4614-7332-9

Publicaciones en Revistas
Anguiano, María:
Existence, uniqueness and homogenization of nonlinear parabolic problems with dynamical boundary conditions in perforated media. En: Mediterranean Journal of Mathematics. 2020. 10.1007/s00009-019-1459-y

Anguiano, María, Bunoiu, Renata:
Homogenization of Bingham Flow in thin porous media. En: Networks and Heterogeneous Media. 2020. Vol. 15. Núm. 1

Anguiano, María, Suárez Grau, Francisco J.:
Nonlinear Reynolds equations for non-Newtonian thin-film fluid flows over a rough boundary. En: IMA Journal of Applied Mathematics. 2019. Vol. 84. Núm. 1. Pag. 63-95. 10.1093/imamat/hxy052

Anguiano, María, Suárez Grau, Francisco J.:
Newtonian fluid flow in a thin porous medium with non-homogeneous slip boundary conditions. En: Networks and Heterogeneous Media. 2019. Vol. 14. Núm. 2. Pag. 289-316. 10.3934/nhm.2019012

Anguiano, María:
Homogenization of a non-stationary non-Newtonian flow in a porous medium containing a thin fissure. En: European Journal Of Applied Mathematics. 2019. Vol. 30. Núm. 2. Pag. 248-277. 10.1017/S0956792518000049

Anguiano, María, Suárez Grau, Francisco J.:
The transition between the Navier-Stokes equations to the Darcy equation in a thin porous medium. En: Mediterranean Journal of Mathematics. 2018. Vol. 15. Núm. 45. 10.1007/s00009-018-1086-z

Anguiano, María:
Uniform boundedness of the attractor in $H^2$ of a non-autonomous epidemiological system. En: Annali di Matematica Pura ed Applicata. 2018. Vol. 197. Núm. 6. Pag. 1729-1737. 10.1007/s10231-018-0745-9

Anguiano, María, Suárez Grau, Francisco J.:
Analysis of the effects of a fissure for a non-Newtonian fluid flow in a porous medium. En: Communications in Mathematical Sciences. 2018. Vol. 16. Núm. 1. Pag. 273-292. 10.4310/CMS.2018.v16.n1.a13

Abdelli, Mama, Anguiano, María, Haraux, Alain:
Existence, uniqueness and global behavior of the solutions to some nonlinear vector equations in a finite dimensional Hilbert space. En: Nonlinear Analysis, Theory, Methods and Applications. 2017. Vol. 161. Pag. 157-181. 10.1016/j.na.2017.06.001

Anguiano, María, Haraux, Alain:
The $\varepsilon$-entropy of some infinite dimensional compact ellipsoids and fractal dimension of attractors. En: Evolution Equations and Control Theory. 2017. Vol. 6. Núm. 3. Pag. 345-356. 10.3934/eect.2017018

Anguiano, María:
Darcy's laws for non-stationary viscous fluid flow in a thin porous medium. En: Mathematical Methods in the Applied Sciences. 2017. Vol. 40. Núm. 8. Pag. 2878-2895. 10.1002/mma.4204

Anguiano, María:
Existence and estimation of the Hausdorff dimension of attractors for an epidemic model. En: Mathematical Methods in the Applied Sciences. 2017. Vol. 40. Núm. 4. Pag. 857-870. 10.1002/mma.4008

Anguiano, María:
On the non-stationary non-Newtonian flow through a thin porous medium. En: Zeitschrift für Angewandte Mathematik und Mechanik. 2017. Vol. 97. Núm. 8. Pag. 895-915. 10.1002/zamm.201600177

Anguiano, María:
Derivation of a quasi-stationary coupled Darcy-Reynolds equation for incompressible viscous fluid flow through a thin porous medium with a fissure. En: Mathematical Methods in the Applied Sciences. 2017. Vol. 40. Núm. 13. Pag. 4738-4757. 10.1002/mma.4341

Anguiano, María, Suárez Grau, Francisco J.:
Homogenization of an incompressible non-Newtonian flow through a thin porous medium. En: Zeitschrift für Angewandte Mathematik und Physik. 2017. Vol. 68. Núm. 45. 10.1007/s00033-017-0790-z

Anguiano, María, Suárez Grau, Francisco J.:
Derivation of a coupled Darcy-Reynolds equation for a fluid flow in a thin porous medium including a fissure. En: Zeitschrift für Angewandte Mathematik und Physik. 2017. Vol. 68. Núm. 52. 10.1007/s00033-017-0797-5

Anguiano, María:
Pullback attractors for a reaction-diffusion equation in a general nonempty open subset of $R^N$ with non-autonomous forcing term in $H^{-1}$. En: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering. 2015. Vol. 25. Núm. 12. Pag. 1-10. 10.1142/S0218127415501643

Anguiano, María:
Attractors for a non-autonomous Liénard equation. En: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering. 2015. Vol. 25. Núm. 2. Pag. 1-11. 10.1142/S0218127415500327

Anguiano, María:
$H^2$-boundedness of the pullback attractor for the non-autonomous SIR equations with diffusion. En: Nonlinear Analysis, Theory, Methods and Applications. 2015. Vol. 113. Pag. 180-189. 10.1016/j.na.2014.10.008

Anguiano, María, Marín Rubio, Pedro, Real Anguas, José:
Regularity results and exponential growth for pullback attractors of a non-autonomous reaction-diffusion model with dynamical boundary conditions. En: Nonlinear Analysis: Real World Applications. 2014. Vol. 20. Pag. 112-125. 10.1016/j.nonrwa.2014.05.003

Anguiano, María, Caraballo Garrido, Tomás:
Asymptotic behaviour of a nonautonomous Lorenz-84 system. En: Discrete and Continuous Dynamical Systems. Series A. 2014. Vol. 34. Núm. 10. Pag. 3901-3920. 10.3934/dcds.2014.34.3901

Anguiano, María, Kloeden, Peter Eris:
Asymptotic behaviour of the nonautonomous SIR equations with diffusion. En: Communications on Pure and Applied Analysis. 2014. Vol. 13. Núm. 1. Pag. 157-173. 10.3934/cpaa.2014.13.157

Anguiano, María, Caraballo Garrido, Tomás, Real Anguas, José, Valero Cuadra, José:
Pullback attractors for a nonautonomous integro-differential equation with memory in some unbounded domains. En: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering. 2013. Vol. 23. Núm. 3. Pag. 1-24. 10.1142/S0218127413500429

Anguiano, María, Morillas, Francisco, Valero Cuadra, José:
On the Kneser property for reaction-diffusion equations in some unbounded domains with an $H^{-1}$-valued non-autonomous forcing term. En: Nonlinear Analysis, Theory, Methods and Applications. 2012. Vol. 75. Núm. 4. Pag. 2623-2636. 10.1016/j.na.2011.11.007

Anguiano, María, Marín Rubio, Pedro, Real Anguas, José:
Pullback Attractors for Non-Autonomous Reaction-Diffusion Equations With Dynamical Boundary Conditions. En: Journal of Mathematical Analysis and Applications. 2011. Vol. 383. Pag. 608-618. 10.1016/j.jmaa.2011.05.046

Anguiano, María, Caraballo Garrido, Tomás, Real Anguas, José:
Existence of Pullback Attractor for a Reaction-Diffusion Equation in Some Unbounded Domains With Non-Autonomous Forcing Term in $H^{-1}$. En: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering. 2010. Vol. 20. Núm. 9. Pag. 2645-2656. 10.1142/S021812741002726x

Anguiano, María:
Pullback Attractor for a Non-Autonomous Reaction-Diffusion Equation in Some Unbounded Domains. En: Boletín de la Sociedad Española de Matemática Aplicada. 2010. Vol. 51. Núm. 1. Pag. 9-16. 10.1007/Bf03322548

Anguiano, María, Caraballo Garrido, Tomás, Real Anguas, José, Valero Cuadra, José:
Pullback Attractors for Reaction-Diffusion Equations in Some Unbounded Domains With an $H^{-1}$-Valued Non-Autonomous Forcing Term and Without Uniqueness of Solutions. En: Discrete and Continuous Dynamical Systems. Series B. 2010. Vol. 14. Núm. 2. Pag. 307-326. 10.3934/dcdsb.2010.14.307

Anguiano, María, Caraballo Garrido, Tomás, Real Anguas, José:
An Exponential Growth Condition in $H^2$ for the Pullback Attractor of a Nonautonomous Reaction-Diffusion Equation. En: Nonlinear Analysis, Theory, Methods and Applications. 2010. Vol. 72. Núm. 11. Pag. 4071-4075. 10.1016/j.na.2010.01.038

Anguiano, María, Caraballo Garrido, Tomás, Real Anguas, José:
$H^2$-Boundedness of the Pullback Attractor for a Non-Autonomous Reaction-Diffusion Equation. En: Nonlinear Analysis, Theory, Methods and Applications. 2010. Vol. 72. Núm. 2. Pag. 876-880. 10.1016/j.na.2009.07.027

Anguiano, María, Kloeden, Peter Eris, Lorenz, Thomas:
Asymptotic Behaviour of Nonlocal Reaction-Diffusion Equations. En: Nonlinear Analysis, Theory, Methods and Applications. 2010. Vol. 73. Núm. 9. Pag. 3044-3057. 10.1016/j.na.2010.06.073

Otra participación en Libros de Actas
Anguiano, María (Coeditor/a), Ceballos González, Manuel (Coeditor/a), Fernández León, Aurora (Coeditor/a), Jimenez Gomez, Carlos Hugo (Coeditor/a), Felipe Rivero (Coeditor/a):
I Encuentro de Jóvenes Investigadores en Matemáticas (I Enjim). 2010. ISBN 978-84-695-1840-3

Aportaciones a Congresos
Anguiano, María:
Asymptotic behaviour of non-autonomous systems. Comunicación en congreso. Equadiff 2013. Praga (República Checa). 2013

Anguiano, María:
Existence of pullback attractors for non-autonomous dynamical systems. Ponencia de Seminario. Séminaire Dynamique globale des systèmes différentiels. Laboratoire Jacques-Louis Lions, Université Pierre et Marie Curie (Paris VI), Paris (Francia). 2013

Anguiano, María:
On the Existence of Pullback Attractors for non-autonomous parabolic PDEs with dynamical boundary conditions. Comunicación en congreso. 7th European Conference on Elliptic and Parabolic Problems. Gaeta, Italia. 2012

Anguiano, María:
Existence of Pullback Attractors for non-autonomous reaction-diffusion equations with dynamical boundary conditions. Poster en Congreso. 4th Spring School of Analytical and Numerical Aspects of Evolution Equations. Bielefeld (Alemania). 2012

Anguiano, María:
Asymptotic behaviour of non-autonomous reaction-diffusion equations with dynamical boundary conditions. Comunicación en congreso. Symposium on Differential Equations and Difference Equations 2012. Abadía de Novacella, Italia. 2012

Anguiano, María:
Pullback attractors for non-autonomous dynamical systems. Comunicación en congreso. International Conference on Differential & Difference Equations and Applications. Ponta Delgada - Azores, Portugal. 2011

Anguiano, María:
Asymptotic behaviour of nonlocal reaction-diffusion equations. Comunicación en congreso. Equadiff 2011. Ciudad: Loughborough País: Reino Unido. 2011

Anguiano, María:
Existencia del Atractor Pullback para la Ecuación de Reacción-Difusión Sin Unicidad de Solución. Comunicación en congreso. XXII CEDYA / XII Cma. Palma de Mallorca - España. 2011

Anguiano, María:
The Kneser property for reaction-diffusion equations in some unbounded domains. Poster en Congreso. Third Spring School of Analytical and Numerical Aspects of Evolution Equations. Essen (Alemania). 2011

Anguiano, María:
Existence of pullback attractors for nonlinear and nonatonomous parabolic PDEs. Ponencia de Seminario. Oberseminar Angewandte Analysis und Numerik. Institut für Mathematik, Goethe Universität, Frankfurt am Main (Alemania). 2011

Anguiano, María:
On the Kneser Property for Reaction-Diffusion Equations in Some Unbounded Domains With an $H^{-1}$-Valued Non-Autonomous Forcing Term and Without Uniqueness of Solutions. Comunicación en congreso. Czech-Slovak-Spanish Workshop on Discrete Dynamical Systems. La Manga del Mar Menor. 2010

Anguiano, María:
Pullback Attractors for Reaction-Diffusion Equations in some unbounded Domains With an $H^{-1}$-Valued Non-Autonomous Forcing Term and Without Uniqueness of Solutions. Comunicación en congreso. DSPDES'10, Emerging topics in dynamical systems and partial differential equations. Barcelona. 2010

Anguiano, María:
Pullback Attractors for Non-Autonomous Reaction-Diffusion Equations Without Uniqueness of Solutions in Some Unbounded Domains. Comunicación en congreso. NoLineal 2010. Cartagena (Murcia). 2010

Anguiano, María:
Pullback attractors for reaction-diffusion equations. Comunicación en congreso. Young Researchers in Mathematics 2010. Cambridge, Reino Unido. 2010

Anguiano, María:
Existencia de Atractor Pullback para la Ecuación de Reacción-Dufusión en Algunos Dominios no Acotados con el Término no Autónomo en $H^{-1}$. Comunicación en congreso. XXI CEDYA / XI Cma. Ciudad Real (España). 2009

Anguiano, María:
$H^2$-Regularity of the Pullback Attractor for a Non-Autonomous Reaction-Diffusion Equation. Poster en Congreso. International Workshop on Dynamical Systems and Multidisciplinary Applications. Elche, España. 2008

Vicerrectorado de Investigación. Universidad de Sevilla. Pabellón de Brasil. Paseo de las Delicias s/n. Sevilla